Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 24, NWS State College, PA

August 7, 2007McKean County, Warren County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 7, 2007, 10:49 PM EDT for McKean County, Warren County, Pennsylvania. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 7, 2007, 10:49 PM EDT (02:49 UTC)
Expired
Aug 8, 2007, 12:45 AM EDT
In force
116 min
Issued by
NWS State College, PA
Area
Whole counties

Counties McKean County, PA, Warren County, PA

The radar

The State College radar (KCCX), 125 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 11:30 PM EDTFLASH FLOODBradford, PASECTIONS OF ROUTE 219 AND ROUTE 770 CLOSED DUE TO FLOODING. REPORTS OF SECONDARY ROADS FLOODED IN CITY OF BRADFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 080250
FFWCTP
PAC083-123-080445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1049 PM EDT TUE AUG 7 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1245 AM EDT...

* AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM PORT
  ALLEGANY TO GRAND VALLEY...MOVING SOUTH AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRADFORD...
  CHAPMAN STATE PARK...CORYVILLE...CROSBY...CYCLONE...GARLAND...
  SCANDIA...GRAND VALLEY...KANE...KINZUA BRIDGE STATE PARK...KINZUA
  DAM...LOTTSVILLE...LUDLOW...MARSHBURG...NORWICH...PORT ALLEGANY...
  REW...RUSSELL...SHEFFIELD...SMETHPORT...SPRING CREEK...WARREN...
  WESTLINE...WETMORE AND YOUNGSVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4199 7824 4194 7960 4164 7960 4164 7823

$$

FORECASTER: GARTNER/LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 9:01 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 7, 9:01 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT TUE AUG 7 2007

.SYNOPSIS...
A COMPLEX FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH
FRIDAY. HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE THROUGH
THURSDAY. THE FRONT WILL MOVE SOUTH OF THE REGION BY THE
WEEKEND...AS HIGH PRESSURE BUILDS SOUTHWARD FROM CANADA.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION CONTINUES TO FIRE THIS EVENING ALONG AXIS OF LL JET
FROM NORTHERN OHIO INTO NW PA. STORMS HAVE SHOWN STRONG ROTATION
AS THEY CROSS WARM FRONT...LOCATED JUST EAST OF THE OHIO BORDER.
HOWEVER...DAMAGING WINDS LESS LIKELY TO REACH SFC AS STORMS MOVE
DEEPER INTO COOLER AIR ACROSS NORTH CENTRAL PA. BASED ON 18Z RUNS
WILL LEAVE CATEGORICAL POPS UP TONIGHT ACROSS NORTHERN PA AND CHC
ACROSS THE SOUTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
FRONTAL BOUNDARY SHIFTS SOUTH ON WED...FOCUSING ANY POTENTIAL
CONVECTION ACROSS THE SOUTHERN HALF OF THE STATE. MORE SUNSHINE
EXPECTED ON WED SHOULD YIELD HIGHS WELL INTO THE 90S IN THE
VALLEYS. HEAT ADVISORY STILL LOOKS ON TRACK ACROSS THE SUSQ
VALLEY...WHERE HEAT INDICES AOA 100F SEEM LIKELY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
STILL THINK MOST OF THU WILL BE DRY...LEFT POPS AS IS. STILL SOME
CHC OF MORE SHOWERS AND STORMS THURSDAY NIGHT INTO FRIDAY...AS
NEXT WAVE MOVES ACROSS. SOME VARIATION MODEL SOLUTIONS FROM DAY
TO DAY...MODEL TO MODEL. DID NOT WANT TO GO WITH DRY FORECAST FOR
FRIDAY. DID BRING POPS UP SOME THU NIGHT AND FRIDAY...LEFT CHC IN
FOR FRIDAY NIGHT...BUT DID CUT OUT FOR SAT.

FOR SATURDAY NIGHT INTO NEXT TUE...LEFT FCST DRY...NEXT FRONT IS
STILL NORTH OF C PA ON HPC CHARTS.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
IT DOES NOT HAPPEN VERY OFTEN...BUT KJST IS THE ONLY TAF SITE IN
THE CWA THAT IS CURRENTLY REPORTING VFR CONDITIONS...AS A BIT DRIER
AIR/A FEW LESS CLOUDS MOVED IN BEHIND A LINE OF THUNDERSTORMS.
THIS SHOULD BE SHORT LIVED HOWEVER AND AT LEAST SOME HAZE WILL
RETURN WITHIN THE NEXT HOUR OR TWO. KJST WILL THEN JOIN THE REST
OF THE REGION IN WIDESPREAD MVFR AREAS OF IFR VSBYS IN HAZE AND
FOG. WIDESPREAD MVFR VSBYS IN HAZE/FOG WILL PERSIST THROUGH MUCH
OF THE TAF PERIOD AS SFC DEWPOINTS REMAIN NEAR TO ABOVE 70 DEGREES
OVER MUCH OF CENTRAL PA.

AREA OF RAIN AND TSTMS NOW MOVING EAST ACROSS NORTHCENTRAL PA
SHOULD EXIT THE REGION BY 04Z...AND IS PRODUCING IFR CIGS AS WELL
AS LOWERED VSBYS THAT WILL LIKELY PERSIST THROUGH SUNRISE.

DESTABILIZATION OF OUR AIRMASS IS EXPECTED AGAIN TOMORROW...AIDED
BY A FRONT THAT WILL REMAIN SITUATED OVERHEAD THROUGHOUT THE DAY.
THIS WILL PROVIDE FOR ADDITIONAL CHANCES FOR TSTMS/MCS INTO THE
WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 7 PM EDT WEDNESDAY FOR PAZ035-036-
046-049>053-056>059-063>066.

&&

SYNOPSIS...MARTIN
NEAR TERM...DANGELO/FITZGERALD
SHORT TERM...FITZGERALD/MARTIN
LONG TERM...MARTIN
AVIATION...GARTNER/CONNELLY
Hazardous weather outlook, Aug 7, 4:14 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE AUG 7 2007

PAZ004>006-010>012-017>019-024>028-033-034-045-082015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON-
414 PM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN...AND THERE IS A CHANCE FOR A COUPLE OF
STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY
WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ037-041-042-082015-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
414 PM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL
BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ035-046-049>053-058-082015-
FULTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-SCHUYLKILL-
414 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ036-056-057-059-063>066-082015-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
414 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

MARTIN

In the hours before

Special weather statement, Aug 7, 7:42 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
742 PM EDT TUE AUG 7 2007

PAZ010-080015-
ELK-
742 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORM APPROACHING WESTERN ELK COUNTY...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHWEST OF KANE...MOVING SOUTHEAST AT
30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PORTLAND MILLS AROUND 810 PM AND RIDGWAY
AROUND 815 PM.

FORECASTER: KF
Special weather statement, Aug 7, 8:35 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT TUE AUG 7 2007

PAZ010-080100-
ELK-
835 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORM MOVING THROUGH ELK COUNTY...

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF JOHNSONBURG...MOVING EAST AT
30 MPH.

EXPECTED TORRENTIAL DOWNPOURS AND POSSIBLE WIND GUSTS TO 50 MPH WITH
THIS STORM.

THIS STORM WILL BE NEAR ST. MARYS AROUND 845 PM AND BENEZETTE AROUND
900 PM.

FORECASTER: KF
Special weather statement, Aug 7, 9:12 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT TUE AUG 7 2007

PAZ011-080145-
CAMERON-
912 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORMS WILL AFFECT CAMERON COUNTY...

AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK RIVER TO
BENEZETTE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR EMPORIUM AND DRIFTWOOD AROUND 920 PM AND
STEVENSON DAM AROUND 930 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120.

FORECASTER: GARTNER
Special weather statement, Aug 7, 9:37 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 PM EDT TUE AUG 7 2007

PAZ004-005-080215-
MCKEAN-WARREN-
937 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCKEAN AND WARREN
COUNTIES...

AT 930 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
SALAMANCA TO 33 MILES NORTH OF SUGARCREEK...MOVING EAST SOUTHEAST AT
35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR LOTTSVILLE AROUND 945 PM...SPRING CREEK
AROUND 955 PM...RUSSELL AROUND 1000 PM...SCANDIA...BRADFORD AROUND
1005 PM...GARLAND...YOUNGSVILLE...GRAND VALLEY AROUND 1010 PM...
KINZUA DAM AND WARREN AROUND 1015 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 59...STATE ROAD 446.

FORECASTER: GARTNER
Special weather statement, Aug 7, 10:17 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT TUE AUG 7 2007

PAZ004-005-080315-
MCKEAN-WARREN-
1017 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND WARREN COUNTIES...

AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF OLEAN TO 3 MILES NORTHEAST OF WARREN TO 23 MILES NORTH OF OIL
CITY...MOVING EAST SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR MARSHBURG...LEWIS RUN AROUND 1025 PM...
CORYVILLE...CLARENDON...CHAPMAN STATE PARK AROUND 1030 PM...TIDIOUTE
AROUND 1035 PM...CYCLONE AROUND 1040 PM...WESTLINE...SMETHPORT AND
SHEFFIELD AROUND 1045 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.

FORECASTER: GARTNER
Special weather statement, Aug 7, 10:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1037 PM EDT TUE AUG 7 2007

PAZ012-080300-
NORTHERN CLINTON-
1037 PM EDT TUE AUG 7 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON COUNTY THROUGH
11 PM EDT...

AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENOVO...OR 20 MILES NORTHWEST OF LOCK
HAVEN...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR HYNER AROUND 1045 PM AND GLEN UNION AROUND
1100 PM.

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:50 PM EDTSevere Thunderstorm WarningCTPElk55 min
Aug 7, 9:44 PM EDTSevere Thunderstorm WarningCTPCentre46 min
Aug 7, 9:55 PM EDTSevere Thunderstorm WarningCTPClinton35 min
Aug 7, 10:05 PM EDTTornado WarningCTPCentre, Clinton25 min
Aug 7, 10:20 PM EDTSevere Thunderstorm WarningCTPUnion55 min
Aug 7, 10:27 PM EDTTornado WarningCTPUnion33 min
Aug 7, 10:58 PM EDTSevere Thunderstorm WarningCTPSnyder32 min
Aug 7, 11:08 PM EDTSevere Thunderstorm WarningCTPClinton52 min
Aug 7, 11:48 PM EDTFlash Flood WarningCTPCameron, Elk, Potter5 hr
Aug 7, 11:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill50 min
Aug 8, 12:38 AM EDTSevere Thunderstorm WarningCTPClearfield52 min
Aug 8, 12:39 AM EDTFlash Flood WarningCTPMcKean, Warren4 hr
Aug 8, 1:45 AM EDTSevere Thunderstorm WarningCTPCambria30 min
Aug 8, 1:58 AM EDTSevere Thunderstorm WarningCTPSchuylkill47 min

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.